# SDR HEEA955665

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76A
- Aircraft serial: 760406
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107701
- Condition: Defective
- Location: Cockpit
- Component: KDF806
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKGROUND NOISE IN ALL MODES OF OPERATION. FOUND WEAK RECEIVE ON 900KHZ - 1799KHZ BAND.  CLEANED MINIMAL CORROSION FROM MAIN BOARD.  NO HELP.  REPLACED Q101 TRANSISTOR ON RECEIVER BOARD.  REPAIRED.
